# SDR SIMA20160818001

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 31,800 hours, 27,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN.  LUBRICATED MAIN ENTRANCE DOOR RUBBER SEAL IAW AMM 52-18-04, OPS CHECK GOOD.
